# SDR CA050728007

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-7CG
- Aircraft time: 1,910 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Condition: Failed
- Location: Seat 11a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A/C WAS IN CRUISE WHEN THE CREW WERE ADVISED THAT THE VDU AT SEAT 11A HAD QUIT WORKING AND THAT IT SMELLED LIKE BURNING WIRE.  THERE WAS NO SMOKE OR ARCING OBSERVED.  THE IFE SYSTEM WAS TURNED OFF AT THIS POINT.  MAINTENANCE REPLACED THE VDU AND CHECKED THE SYSTEM TO BE SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEAR DOWN REPORT WILL BE REQUESTED.
